# SDR SWAA2013100320732

- Difficulty date: September 24, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 63,670 hours, 52,551 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: 6550820
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 TE INBD SIDE FLAP TRACK SUPPORT ANGLE CRACKED.  R & R ANGLE IAW SRM & DRAWING.
